| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported that during an intraocular lens (iol) implant procedure, trailing haptic was caught on the plunger so a second instrument was needed to disengage the haptic, lens was folded but got caught.There was no patient issue and surgery was completed as planned.Lens was loaded one minute before implantation with a company viscoelastic at room temp.Additional information has been requested.
Additional Manufacturer Narrative
Correction information was provided in a.1.,a.2.,a3.A.,b.3.,b.5 and e.4.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received, the same lens was implanted into the patient eye and completed the procedure.There was no patient harm.
Additional Manufacturer Narrative
Additional information was provided in e.1.The manufacturer internal reference number is: (b)(4).